# SDR UALA2009031000581

- Difficulty date: February 20, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 64,860 hours, 18,756 cycles
- Engine: Pwa PW2037
- Engine time: 63,996 hours, 20,394 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: 137
- Condition: Faulty
- Location: Lt Engine
- Part time: 63,996 hours, 20,394 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENG SHUTDOWN.  LEFT ENG NOT RESPONDING TO THROTTLE MOVEMENT.  RE-LIT ENGINE.  EVERYTHING WAS NORMAL DURING FLIGHT.  REPLACED FCU.  EPCS PAGE SHOWS DUAL FAILURE P&S 351-23, S SVA, P&S FCU -EEC.  ACP NR 1 ENGINE RUN REF JRH 2-5-64.  ALL PARAMETERS AND ACCEL TIMES NORMAL.  NO MESSAGES NOTED.  ALL MESSAGES CLEARED.  INSPECTED FCU FOR SAFETY & SECURITY.
